IJPAM: Volume 68, No. 2 (2011)

A FORMULA FOR THE GENERALIZED ERDÉLYI-KOBER
OPERATOR OF RIEMANN-LIOUVILLE TYPE
INVOLVING $\bar{{ H}}$-FUNCTION
Kantesh Gupta1, Alpana Gupta2, Rajni Agrawal3
12Department of Mathematics
Malaviya National Institute of Technology
Jaipur, 302017, INDIA
e-mail: [email protected]
3Department of Mathematics
L.B.S.P.G. College
Jagatpura, Jaipur, INDIA
e-mail: [email protected]

Abstract. The main object of the present paper is to derive the images of the product of a general class of polynomials and $\bar{{ H}}$-function having arguments of the type ${ zt}^{\rho } ({ t}^{\mu } +{ c}^{\mu } )^{-\sigma }$ under the multiple Erdélyi-Kober operator introduced by Galue et al [3]. Some special cases involving generalized Riemann Zeta function, generalized Wright Bessel function, generalized Wright hypergeometric function and Mittag-Leffler function are presented to enhance the utility and importance of our main findings.

Received: November 2, 2010
AMS Subject Classification: 26A33, 33C45, 33E12
Key Words and Phrases: Erdélyi-Kober operators, $\bar{{ H}}$-function, general class of polynomials, Mittag-Leffler function


Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2011
Volume: 68
Issue: 2